WANG Dehui, SONG Lixin, SHI Ningzhong. Estimation and Test of ARCH(0,2) Model under Order Restriction[J]. Chinese Journal of Applied Probability and Statistics, 2002, 18(3): 244-254.
Citation:
WANG Dehui, SONG Lixin, SHI Ningzhong. Estimation and Test of ARCH(0,2) Model under Order Restriction[J]. Chinese Journal of Applied Probability and Statistics, 2002, 18(3): 244-254.
WANG Dehui, SONG Lixin, SHI Ningzhong. Estimation and Test of ARCH(0,2) Model under Order Restriction[J]. Chinese Journal of Applied Probability and Statistics, 2002, 18(3): 244-254.
Citation:
WANG Dehui, SONG Lixin, SHI Ningzhong. Estimation and Test of ARCH(0,2) Model under Order Restriction[J]. Chinese Journal of Applied Probability and Statistics, 2002, 18(3): 244-254.
Estimation and Test of ARCH(0,2) Model under Order Restriction
In this paper, we prove the asymptotic property of the maximum likelihood estimators of conditional Gaussian ARCH(0,2) under order restriction, and find the limit distribution of likelihood ratio test statistics. Basing on quardratic programming method, we also present a numerical algorithm about MLE.